Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen
Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen
Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen
Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen
Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen
Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen

Children’s Advil Suspension 4 fl. oz, Fruit-Flavored - 100 mg Ibuprofen

Regular price $7.79 Save $-7.79
/

Only 2 items in stock!
Product Description:

 

When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer. Infants’ Advil Drops comes with a syringe for easy dosing; it’s also non-staining, dye- and alcohol-free. This Infants’ Advil is suitable for children 6-23 months – review all labeled directions and warnings prior to administering to babies.

  • Includes one 4 fl. oz. bottle of Children’s Advil Suspension, fruit-flavored liquid fever medicine
  • Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose
  • Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches
  • This Children’s Advil comes in an easy-to-take liquid suspension formula
  • Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable for children ages 2-11